# SDR AALA202512033892

- Difficulty date: November 27, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 81,411 hours, 34,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BATTERY FAULT MESSAGE FOR EMERGENCY POWER SUPPLY UNIT 12WL DISPLAYED DURING SYSTEM TEST. REPLACED BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL TEST PER AMM 33-51-38.
